Certain aspects of the pharmacology of a histamine liberator, compound 48/80.
|dc.contributor.author||Papacostas, Charles Arthur|
|dc.description||Thesis (Ph.D.)--Boston University|
|dc.description.abstract||The phenomenon of anaphylactic shock, the methods by which it can be produced, the symptomatology involved in various animal species and the role of certain substances in the production of this state have occupied the attention of a large number of investigators during the last fifty years. Much evidence has accumulated which indicates that histamine causes the major reactions in the syndrome of anaphylaxis. This evidence has been reviewed. [TRUNCATED]|
|dc.rights||Based on investigation of the BU Libraries' staff, this work is free of known copyright restrictions.|
|dc.title||Certain aspects of the pharmacology of a histamine liberator, compound 48/80.||en_US|
|etd.degree.name||Doctor of Philosophy|
This item appears in the following Collection(s)